Том 71
№ 9

All Issues

Kravchuk E. V.

Articles: 1
Brief Communications (Russian)

Explicit relations for the reduced module and harmonic measure

Bely V. I., Kravchuk E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 4. - pp. 576–578

Exact relations are established for the reduced modules of the families of curves separating certain connected subsets in arbitrary connected domains. New explicit expressions for the harmonic measure of a connected boundary subset are obtained as corollaries.